# SDR CA151026004

- Difficulty date: October 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 19,714 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499002
- Condition: Dirty
- Location: Ozone
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CAPTAIN REPORTED A FUMED EVENT THAT WAS APPARENTLY NOTICEABLE BY THE PASSENGERS AND CABIN CREW.  THE EVENT OCCURRED IN THE LATTER STAGES OF THE FINAL APPROACH TO FLL, BELOW 500FT.  THE ACFT HAS BEEN TEMPORARILY REMOVED FROM SERVICE PENDING MAINTENANCE INVESTIGATION.  THERE WERE NO ADVERSE PASSENGER COMMENTS REPORTED TO THE STATION.  RESOLUTION: IAW TSM 21-00-00-810-801, APU/BLEED DUCTS INSP, NR 1/NR 2 ENG BLEED DUCTS INSP IAW AMM 49-11-11-400 AND AMM 36-11-41.  RECIRC AND OZONE FILTERS REPLACED. PLACED PACK NR 2 BACK IN OPERATION. GROUND RUN CARRIED OUT FOR 1HR AT ALL PWR, BLEED AND PACK SETTINGS. OPS AND LEAK CHECKS CARRIED OUT. NO FAULTS FOUND.
